MathSciNet Relay Station
MathSciNet bibliographic data
MR2298824 (2008e:28016) 28A80 (28A78)
Barański, Krzysztof Hausdorff dimension of the limit sets of some planar geometric constructions. Adv. Math. 210 (2007), no. 1, 215–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement